Naohito Tomita

ORCID: 0000-0003-3540-6134
Publications
Citations
Views
---
Saved
---
About
Contact & Profiles
Research Areas
  • Advanced Harmonic Analysis Research
  • Mathematical Analysis and Transform Methods
  • Advanced Mathematical Physics Problems
  • Differential Equations and Boundary Problems
  • Semiconductor Quantum Structures and Devices
  • Photonic and Optical Devices
  • Orthopaedic implants and arthroplasty
  • Semiconductor Lasers and Optical Devices
  • Total Knee Arthroplasty Outcomes
  • Spectral Theory in Mathematical Physics
  • Nonlinear Partial Differential Equations
  • Superconducting and THz Device Technology
  • Radio Astronomy Observations and Technology
  • Cosmology and Gravitation Theories
  • Holomorphic and Operator Theory
  • Strong Light-Matter Interactions
  • Numerical methods in inverse problems
  • Optical Network Technologies
  • Dark Matter and Cosmic Phenomena
  • advanced mathematical theories
  • Knee injuries and reconstruction techniques
  • Mathematical Approximation and Integration
  • Osteoarthritis Treatment and Mechanisms
  • Advanced Fiber Laser Technologies
  • Advanced Mathematical Modeling in Engineering

Osaka University
2015-2025

Ibaraki University
2023

Osaka Kyoiku University
2023

Tokyo Woman's Christian University
2007-2021

The University of Tokyo
2015-2020

Kyoto University
1994-2018

High Energy Accelerator Research Organization
2018

Aoyama Gakuin University
2018

University of Wisconsin–Madison
2016

Kyoto City University of Arts
2013

10.1016/j.jfa.2010.06.010 article EN publisher-specific-oa Journal of Functional Analysis 2010-07-12

The problem of finding the differentiability conditions for bilinear Fourier multipliers that are as small possible to ensure boundedness corresponding operators from products Hardy spaces H^{p_1}\times H^{p_2} L^p , 1/p_1 +1/p_2 =1/p is considered. minimal in terms product type Sobolev norms given whole range 0 < p_1, p_2 \leq \infty .

10.4171/rmi/728 article EN Revista Matemática Iberoamericana 2013-04-22

Abstract In this paper we prove a certain L 2 -estimate formultilinear Fouriermultiplier operators with multipliers of limited smoothness. As consequence, extend the result Calderón and Torchinsky in linear theory to multilinear case. The sharpness our results some related estimates Hardy spaces are also discussed.

10.4153/cjm-2012-025-9 article EN Canadian Journal of Mathematics 2012-06-27

In this paper, we consider weighted norm inequalities for multilinear Fourier multipliers. Our result can be understood as a version of the by Kurtz and Wheeden.

10.1090/s0002-9947-2012-05700-x article EN public-domain Transactions of the American Mathematical Society 2012-06-27

Abstract Vitamin E (VE) has been added to ultrahigh‐molecular‐weight polyethylene (UHMWPE) acetabular cups and tibial trays primarily reduce oxidative damage the polymer. The aim of this study was investigate relative wear rates UHMWPE‐containing VE compared with virgin UHMWPE. ability amount inflammatory cytokines produced from stimulated peripheral blood mononuclear cells (PBMNCs) also investigated. Stimulation achieved by exposure PBMNCs either lipoplysaccharide (LPS) or VE‐containing...

10.1002/jbm.b.32904 article EN other-oa Journal of Biomedical Materials Research Part B Applied Biomaterials 2013-02-22

Flaking-type wear, so-called delamination, is often observed in polyethylene joint components. This thought to occur partly due crack formation and propagation at grain boundaries. study examined the effect of vitamin E on and/or UHMWPE by using 2-dimensional sliding fatigue testing micro indenter testing. An vitro test was performed under two simplified articulating movements, cracks produced were scanning acoustic tomography (SAT). Gamma-irradiated ultrahigh molecular weight (UHMWPE)...

10.1002/(sici)1097-4636(1999)48:4<474::aid-jbm11>3.0.co;2-t article EN Journal of Biomedical Materials Research 1999-01-01

10.1016/s1350-4533(98)00051-4 article EN Medical Engineering & Physics 1998-09-01

In this paper various properties of global and local changes variables as well canonical transforms are investigated on modulation Wiener amalgam spaces. We establish several relations among localisations such spaces and, a consequence, we obtain versions Beurling–Helson type theorems. also number positive results boundedness spaces, homogeneous variables, continuity Fourier integral operators \documentclass{article}\usepackage{amssymb, mathrsfs}\begin{document}\pagestyle{empty}${\mathscr...

10.1002/mana.200910199 article EN Mathematische Nachrichten 2011-08-05

10.1512/iumj.2013.62.5059 article EN Indiana University Mathematics Journal 2013-01-01

Abstract In this paper, we study sharp maximal function estimates for multilinear pseudo‐differential operators. Our target is operators of type (0,0) which a differentiation does not make any decay the associated symbol. Analogous results , appeared in an earlier work authors [17], but different approach given .

10.1112/blms.70003 article EN Bulletin of the London Mathematical Society 2025-01-28

We study the action on modulation spaces of Fourier multipliers with symbols $e^{i\mu (\xi )}$, for real-valued functions $\mu$ having unbounded second derivatives. In a simplified form our result reads as follows: if satisfies usual symbol estimates order $\alpha \geq 2$, or is positively homogeneous function degree $\alpha$, then corresponding multiplier bounded an operator between weighted $M^{p,q}_s$ and $M^{p,q}$, all $1\leq p,q\leq \infty$ $s\geq (\alpha -2)n|{1/p}-1/2|$. Here $s$...

10.1090/s0002-9939-09-09968-7 article EN public-domain Proceedings of the American Mathematical Society 2009-07-27

On considère des opérateurs pseudo-différentiels avec symboles dans la classe exotique de Hörmander. prouve estimations espaces Lebesgue pour ces opérateurs, sous l’hypothèse que leurs soient Hörmander d’ordre critique. donne aussi résultats reliés les Hardy et BMO.

10.5802/aif.3401 article FR Annales de l’institut Fourier 2021-04-15

Let F(f) be the composition of functions F and f. We consider question 'If f belongs to some function space, does belong same space again?'. The answers this for Sobolev Besov are well known by virtue theory paradifferential operators Bony [Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires, Ann. Sci. École Norm. Sup. (4) 14 (1981), pp. 209–246] Meyer [Remarques sur un théorème de J.-M. Bony, Proceedings Seminar on Harmonic Analysis...

10.1080/10652469.2010.541054 article EN Integral Transforms and Special Functions 2011-05-01

For space observatories, the glitches caused by high energy phonons created interaction of cosmic ray particles with detector substrate lead to dead time during observation. Mitigating impact rays is therefore an important requirement for detectors be used in future missions. In order investigate possible solutions, we carry out a systematic study testing four large arrays Microwave Kinetic Inductance Detectors (MKIDs), each consisting $\sim$960 pixels and fabricated on monolithic 55 mm...

10.1063/1.5052419 article EN cc-by Applied Physics Letters 2019-01-21

10.1016/j.jmaa.2007.01.043 article EN publisher-specific-oa Journal of Mathematical Analysis and Applications 2007-01-26

We provide characterizations for boundedness of multilinear Fourier multiplier operators on Hardy or Lebesgue spaces with symbols locally in Sobolev spaces. Let $H^q(\mathbb R^n)$ denote the space when $0 \lt q \le 1$ and $L^q(\mathbb $1 \infty$. find optimal conditions $m$-linear to be bounded from $H^{p_1}\times \cdots \times H^{p_m}$ $L^p$ $1/p=1/p_1+\cdots +1/p_m$ terms local $L^2$-Sobolev estimates symbol operator. Our analogues linear results Calderón Torchinsky [1] bilinear Miyachi...

10.2969/jmsj/06920529 article EN other-oa Journal of the Mathematical Society of Japan 2017-04-01

10.1016/j.jcis.2003.09.035 article EN Journal of Colloid and Interface Science 2003-11-21

10.1007/s11868-021-00391-1 article EN Journal of Pseudo-Differential Operators and Applications 2021-02-12

Bilinear Fourier multiplier operators corresponding to multipliers that are singular at the origin considered. New criterions on such assure boundedness of from $L^p \times L^q$ $L^r$, $1/p+1/q=1/r$, given in range $1<p,q \le \infty$, $2/3<r<\infty$.

10.2748/tmj/1396875662 article EN Tohoku Mathematical Journal 2014-01-01
Coming Soon ...